Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On certain minimum problems in the theory of convex curves
HTML articles powered by AMS MathViewer

by Marlow Sholander PDF
Trans. Amer. Math. Soc. 73 (1952), 139-173 Request permission
References
    T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, reprinted, New York, 1948. J. Favard, Problèmes d’extremums relatifs aux courbes convexes, I, II, Ann. École Norm. vol. 46 (1929) pp. 345-369; vol. 47 (1930) pp. 313-324. S. Fukasawa, Ein Maximum-problem der Eilinien, Tôhoku Math. J. vol. 26 (1926) pp. 27-34. T. Hayashi, The extremal chords of an oval, Tôhoku Math. J. vol. 22 (1923) pp. 387-393. S. Kawai, An inequality for the closed convex curve, Tôhoku Math. J. vol. 36 (1932) pp. 50-57. T. Kubota, Einige Ungleichheitsbeziehungen über Eilinien und Eiflächen, The Science Reports of the Tôhoku Imperial University Ser. 1 vol. 12 (1923) pp. 45-65. —, Eine Ungleichheit für Eilinien, Math. Zeit. vol. 20 (1924) pp. 264-266. H. Lebesgue, Sur le problème des isopérimètres et sur les domaines de largeur constante, Bull. Soc. Math. France C. R. (1914) pp. 72-76. —, Sur quelques questiones de minimum, relatives aux courbes orbiformes, et sur leur rapports avec le calcul des variations, J. Math. Pures Appl. (8) vol. 4 (1921) pp. 67-96. M. Yamanouti, Notes on closed convex figures, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 14 (1932) pp. 605-609.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.0X
  • Retrieve articles in all journals with MSC: 52.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 73 (1952), 139-173
  • MSC: Primary 52.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1952-0053536-4
  • MathSciNet review: 0053536